Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18
  1. #1
    HBK
    HBK is offline Banned
    Join Date
    Jan 2003
    Location
    Columbus,ohio
    Posts
    123

    Pakistani sustanon

    I got 16 amps of pakistani sustanon by organon.The amps are glass with yellow print.I did the first inj last night at 500mg.My ass is so sore today i have a hard time getting in &out of my car.Have any of you guys taken or know about this type of sustanon?

  2. #2
    painintheazz's Avatar
    painintheazz is offline Anabolic Member
    Join Date
    Dec 2002
    Location
    Boston area
    Posts
    3,352
    First off bro did you inject 500mg of sust all at once, if so you might want to search the boards on the proper way to take it, it should be taking multiple times a week to take advantage of the prop in it.

    Pain

  3. #3
    HBK
    HBK is offline Banned
    Join Date
    Jan 2003
    Location
    Columbus,ohio
    Posts
    123
    Should i do 250 mg evry 2 or 3 days?or i could switch to 750.

  4. #4
    Jflex is offline New Member
    Join Date
    Mar 2003
    Location
    USA
    Posts
    6
    Whats your cycle history like? Yes the pain is normal. Should go away in about 2 days.

  5. #5
    "D"
    "D" is offline New Member
    Join Date
    Feb 2003
    Location
    florida
    Posts
    22
    I took 250mg a week of sustanon last year and felt like i had a basketball in my ass cheek! I can not take sustanon due to pain i recieve after injections.

  6. #6
    HBK
    HBK is offline Banned
    Join Date
    Jan 2003
    Location
    Columbus,ohio
    Posts
    123
    It's my first cycle,I thought the swelling was just from sticking the needle in,but i guess it;s the sustanon causing the pain.how soon should i feel results/

  7. #7
    Sickest Abs's Avatar
    Sickest Abs is offline Junior Member
    Join Date
    Apr 2002
    Location
    NY
    Posts
    102
    the swelling is def not from sticking the pin in..def the sust..that shit is rough sometimes..good luck..and def do 250mg every 2-3 days...i would do 250mg mon..250mg thurs..I dont know what your goals are..but u can also do 400mg EQ a week..(mix 200mg of eq with 250mg sust..the eq will KIND OF ease the pain a little bit..)..good luck

    sa

  8. #8
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    Did the Pakastani Sus. have little flakes floating in it. I just purchased some and was told that the floaters are normal in Pakistani Sus. and that it is a preservative that protects it from heat.

  9. #9
    Biznatch's Avatar
    Biznatch is offline Junior Member
    Join Date
    Apr 2002
    Location
    Detroit, Lansing
    Posts
    123
    That's a good question, Lozgod. I just got some pakistani sus and it also has those little flakes floating in it....freakin' me out! Not to mention the pain is incredible. Yesterday i did my first delt injection ever with fini/sus and it felt like someone hit me in the shoulder with a pick axe!!

  10. #10
    big-al71 is offline New Member
    Join Date
    Nov 2002
    Location
    USA
    Posts
    5
    I've been doing the Pakistan Sust with no problems at all. In fact I will put one of those with one Niles or one of the ICN's because the Pakis are a little thinner. 2 Niles or 2 ICNs hurt me worse than 2 Pakis. Just my experience.

  11. #11
    HBK
    HBK is offline Banned
    Join Date
    Jan 2003
    Location
    Columbus,ohio
    Posts
    123
    it's my first cycle,and what happens if i take too much of the paki,say like 1250 or 1500 a week?

  12. #12
    Big&Cut is offline New Member
    Join Date
    Jan 2003
    Posts
    17
    Drop the amps in med to hot water before injection. This will help with the pain. Also, massage the site for long time (over 5 minutes). This will help with the bumps. I have used Pakestani and Mexican sus and they are all the same. I did not see any flakes in the Pakestanies. Must be a different lot or something.

  13. #13
    flex321's Avatar
    flex321 is offline Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    606
    Originally posted by HBK
    it's my first cycle,and what happens if i take too much of the paki,say like 1250 or 1500 a week?
    upto a certain point your receptors are soaked to a point were anymore gear will go nothing. So if you go up that high you could be just pissing away all that gear, which is a waste of cash.

    I don't think your serious either....this must be someone just playing around. No one in there right mind would do 1500mg/wk for there first cycle./

  14. #14
    steve1 is offline Junior Member
    Join Date
    Mar 2003
    Location
    canada
    Posts
    97

    NEVER PUT 500 SUS at one time in same spot

    U NEVER put 500 SUS in the same spot at one time

    first of all thats the wrong approach to take and, second of all
    it WOULD HURT LIKE A MOTHER!!!!!!!!!!!!!!

  15. #15
    flex321's Avatar
    flex321 is offline Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    606

    Re: NEVER PUT 500 SUS at one time in same spot

    Originally posted by steve1
    U NEVER put 500 SUS in the same spot at one time

    first of all thats the wrong approach to take and, second of all
    it WOULD HURT LIKE A MOTHER!!!!!!!!!!!!!!
    I've put 500mg of sust in the same spot before.

  16. #16
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    5,013
    I don't get this. You say you bought 16 amps? And if you did 500mg, and plan to shoot more then once a week, that will NOT last you very long. Like 4 weeks. Were you planning on doing it one shot a week? For 8 weeks? Not a good idea. Break it up bro. As a first cycle do it Monday and Thursday like Sickest Abs said. I will be doing some Kirachi's soon. I will shoot 250mg M/W/F. However, since you waste some juice in the needle, it will actually end up being like 630mg a week instead of 750mg.

  17. #17
    HBK
    HBK is offline Banned
    Join Date
    Jan 2003
    Location
    Columbus,ohio
    Posts
    123
    Yea,thanx for the advice,im a newbie at this.From now on i will do 250mg evry 3 days.can i get could results from this without stacking with anything else?

  18. #18
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    I just started my first cycle I'm stacking it with Dbol . It's only been a couple of weeks and my tri's and shoulders exploded.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •